# SDR USAA040445

- Difficulty date: July 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 27 INCH AREA, FLOOR SUPPORT BEAM FS 344 BETWEEN 10 INCH LBL AND 20 INCH RBL.  REPLACED FLOORBEAM PER SRM 53-10-51.  (M)
